Alert archive / Massachusetts / Freeze Warnings in 2007
Freeze Warning 5, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this freeze warning at Oct 29, 2007, 10:09 PM EDT for 5 counties in Massachusetts. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2007, 10:09 PM EDT (02:09 UTC)
- Expired
- Oct 30, 2007, 4:35 AM EDT
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Norfolk County, MA, Plymouth County, MA
The radar
The Boston radar (KBOX), 33 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 2.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1981 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 300209 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1009 PM EDT MON OCT 29 2007 ...FREEZING TEMPERATURES EXPECTED ACROSS COASTAL PLYMOUTH COUNTY AND THE MA SOUTH COAST...INCLUDING THE UPPER CAPE... MAZ019>023-301015- /O.NEW.KBOX.FZ.W.0005.071030T0209Z-071030T1200Z/ EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA- INCLUDING THE CITIES OF...PLYMOUTH...FALL RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...VINEYARD HAVEN 1009 PM EDT MON OCT 29 2007 ...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 8 AM EDT TUESDAY. MOSTLY CLEAR SKIES... AND LIGHT WINDS...AND VERY DRY AIR WILL ALLOW FOR TEMPERATURES TO PLUNGE TO FREEZING...OR JUST BELOW...BY DAYBREAK TUESDAY. ACROSS CAPE COD...THIS WILL BE MAINLY ACROSS THE UPPER CAPE WEST OF HYANNIS. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ BELK
1 follow-up statement
000 WWUS71 KBOX 300835 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 435 AM EDT TUE OCT 30 2007 MAZ019>023-300945- /O.CAN.KBOX.FZ.W.0005.000000T0000Z-071030T1200Z/ EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA- INCLUDING THE CITIES OF...PLYMOUTH...FALL RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...VINEYARD HAVEN 435 AM EDT TUE OCT 30 2007 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FREEZE WARNING. MID AND HIGH LEVEL CLOUDS MOVED ACROSS SOUTHERN NEW ENGLAND EARLY THIS MORNING. IN ADDITION...A LIGHT WEST WINDS HAS DEVELOPED. THESE FACTORS HAVE COMBINED TO RAISE TEMPERATURES ABOVE FREEZING EARLY THIS MORNING...IN MOST CASES SIGNIFICANTLY. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this freeze warning went out at Oct 29, 10:04 PM EDT, 5 minutes earlier.
Area forecast discussion, Oct 29, 10:04 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1004 PM EDT MON OCT 29 2007
.SYNOPSIS...
SEASONABLE TO SLIGHTLY BELOW NORMAL TEMPERATURES ARE EXPECTED FOR
THE NEXT 7 DAYS. A COLD FRONT SHOULD CROSS OUR REGION LATE WEDNESDAY
NIGHT OR THURSDAY MORNING. OTHERWISE...AN OCEAN STORM COULD AFFECT
SOUTHERN NEW ENGLAND LATE FRIDAY NIGHT OR SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WILL ISSUE A FREEZE WARNING FOR AREAS WHICH DID NOT HAVE A FREEZE
LAST NIGHT...AND WILL HAVE ONE TONIGHT. THIS WILL BE MAINLY FOR THE
SOUTH COAST OF MA AND COASTAL PLYMOUTH COUNTY. OTHERWISE...NO
CHANGES MADE.
SOME HIGH CLOUDINESS WAFTING OVERHEAD THIS EVENING...BUT NOT REALLY
PROVIDING AN OBSTACLE TO RADIATIONAL COOLING. TEMPERATURES ACROSS
MANY OF THE OUTLYING LOCATIONS HAVE ALREADY FALLEN INTO THE LOW TO
MID 30S EARLY THIS EVENING. THEREFORE...EXPECT READINGS TO FALL INTO
THE MID TO UPPER 20S ACROSS THE OUTLYING LOCATIONS...WITH LOW TO MID
30S IN MOST OF THE URBAN CENTERS. THE WARM SPOT WILL BE THE URBAN
HEAT ISLAND OF DOWNTOWN BOSTON AS THE LOW SHOULD ONLY FALL TO AROUND
40. HAVE TWEAKED FORECAST THIS EVENING TO REFLECT LATEST OBSERVATIONS
WHICH WERE ALREADY AT OR SLIGHTLY ABOVE PREVIOUS MIN TEMPERATURE
FORECAST. STILL EVALUATING NEED FOR A FREEZE WARNING OR FROST
ADVISORY.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
TUESDAY...
BEHIND DEPARTING SHORT WAVE EARLY TUE DEEP LAYER RIDGING BUILDS OVER
NEW ENGLAND. THIS WILL RESULT IN A REAL NICE DAY WITH LOTS OF
SUNSHINE...LIGHT WINDS AND MILDER TEMPERATURES THAN TODAY WITH HIGHS
IN THE UPPER 50S AND LOW 60S...SLIGHTLY ABOVE NORMAL FOR THIS TIME
OF YEAR.
TUESDAY NIGHT...
PROGRESSIVE PATTERN WITH RIDGE AXIS MOVING OFFSHORE. THIS RESULTS IN
WARM AIR ADVECTION BEGINNING ACROSS SOUTHERN NEW ENGLAND...ALTHOUGH
DRY WEATHER CONTINUES WILL CONTINUE. SOUTHWEST WINDS WILL YIELD
MILDER CONDITIONS THAN PREVIOUS NIGHTS...WITH TEMPERATURES INITIALLY
FALLING AFTER SUNSET BUT THEN HOLDING STEADY OR SLOWLY RISING
OVERNIGHT. THE EXCEPTION MAY BE HERE IN SOUTHEAST MA WHERE WARM AIR
ADVECTION WILL ARRIVE LATER...PROVIDING A LONGER WINDOW FOR TEMPS TO
FALL. NEVERTHELESS...A MILDER NIGHT THAN PREVIOUS NIGHTS WITH LOWS
MAINLY IN THE 40S.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
WEDNESDAY...
MOSTLY SUNNY SKIES AND SOUTHWEST FLOW ALOFT SHOULD ALLOW FOR WARMING
MID LEVEL TEMPERATURES. A CHILLY START AND THE LOW LATE OCTOBER SUN
ANGLE SHOULD KEEP TEMPERATURES FROM GETTING OUT OF CONTROL.
HOWEVER...BASED ON SUPPORT FROM THE NAM 2 METER TEMPERATURE FIELDS
AND SOUTHWEST SURFACE WINDS...WILL STILL SIDE JUST A TAD WARMER THAN
MOST MOS GUIDANCE. HIGHS SHOULD TOP OUT MAINLY IN THE 64 TO 67
DEGREE RANGE ACROSS MOST LOCATIONS.
WEDNESDAY NIGHT AND THURSDAY...
A COLD FRONT WILL APPROACH THE REGION FROM THE WEST LATE WEDNESDAY
NIGHT SO WE EXPECT SKIES TO BECOME PARTLY CLOUDY. ALTHOUGH LOW LEVEL
MOISTURE WILL BE LACKING...NON-DECOUPLING SOUTHWEST SURFACE WINDS
SHOULD KEEP OVERNIGHT LOW TEMPERATURES MUCH MILDER THAN IN RECENT
NIGHTS. WE GENERALLY EXPECT OVERNIGHT LOWS TO ONLY FALL INTO THE 45
TO 50 DEGREE RANGE...ALTHOUGH IT WILL PROBABLY BE A FEW DEGREES
COOLER IN FAR NORTHWEST MA AND SOUTHWEST NH WHERE THE WINDS MAY
STILL DECOUPLE. THE COLD FRONT WILL MOVE THROUGH THE REGION BY
EARLY THURSDAY AFTERNOON...ALTHOUGH THE REAL COOL ADVECTION SHOULD
HOLD OFF UNTIL THE NIGHT. THEREFORE...WE EXPECT HIGH TEMPERATURES
TO STILL RECOVER INTO THE UPPER 50S ACROSS THE HIGHER TERRAIN...TO
BETWEEN 60 AND 65 ON THE COASTAL PLAIN. THIS IS REFLECTED WELL BY THE
LATEST MEX GUIDANCE.
AS FOR PRECIPITATION CHANCES...ALTHOUGH THERE IS SOME DECENT MID
LEVEL LIFT WITH THE FRONT LATE WEDNESDAY NIGHT AND THURSDAY MORNING
THERE IS A LACK OF LOW LEVEL MOISTURE. FOR NOW WILL CONTINUE WITH A
20 POP FOR THE CHANCE OF A BRIEF ISOLATED SHOWER OR TWO...AND ALSO
INSERT A CHANCE FOR SPRINKLES. THE SREF/GFS ENSEMBLES DO SHOW THAT
THERE MAY A BIT BETTER MOISTURE AVAILABILITY ON THE SOUTH COAST.
THEREFORE...LATER SHIFTS MAY HAVE TO UPGRADE THIS REGION TO A
CHANCE POP BUT EITHER WAY IT DOES NOT LOOK LIKE MUCH PRECIPITATION.
THE FRONT SHOULD CLEAR THE COAST BY EARLY THURSDAY AFTERNOON WITH
PARTLY SUNNY SKIES ALONG WITH DIURNAL CUMULUS CLOUDS.
THURSDAY NIGHT AND FRIDAY...
ANOTHER SHOT OF COOL FALL AIR WILL BE USHERED IN BEHIND THE COLD
FRONT WITH SLIGHTLY BELOW NORMAL TEMPERATURES FOR THIS TIME OF YEAR.
MOSTLY CLEAR SKIES AND DIMINISHING WINDS SHOULD ALLOW OVERNIGHT LOW
TEMPERATURES TO FALL INTO THE MID TO UPPER 20S ACROSS THE OUTLYING
LOCATIONS...WITH 30S EXPECTED IN MOST OF THE URBAN CENTERS...TO
AROUND 40 IN DOWNTOWN BOSTON.
A MOSTLY SUNNY AND COOL DAY IS ON TAP FOR FRIDAY. HIGHS SHOULD ONLY
TOP OUT IN THE LOWER 50S WITH A NORTHEAST FLOW OF AIR ALLOWING FOR
POOR MIXING AND HAVE UNDERCUT MEX GUIDANCE BY A FEW DEGREES.
FRIDAY NIGHT AND SATURDAY...
THERE IS TREMENDOUS UNCERTAINTY IN THIS PORTION OF THE FORECAST.
THE ECMWF/CANADIAN SHOW A DECENT TROUGH DROPPING TOWARDS THE GREAT
LAKES. THIS IN TURN PICKS UP THE REMNANTS OF TROPICAL STORM NOEL
AND THESE TWO MODELS SHOW THIS STORM TURNING INTO A POWERFUL
EXTRA-TROPICAL COASTAL STORM TRACKING UP THE COAST. IF THIS VERIFIES A
GOOD SHOT OF RAIN WOULD BE THROWN BACK INTO SOUTHERN NEW ENGLAND
LATE FRIDAY NIGHT AND SATURDAY ALONG WITH GUSTY WINDS/BEACH EROSION
ON THE COAST. IN ADDITION...AT LEAST STRONG GALE FORCE IF NOT STORM
FORCE WINDS WOULD EFFECT OUR OPEN WATERS AS THE LOW PRESSURE DROPS
BELOW 980 MB WITH A 1040 MB HIGH IN EASTERN CANADA
MEANWHILE...THE GFS ITS ENSEMBLES ALONG WITH THE UKMET SHOW A MUCH
WEAKER STORM AS WELL AS ONE THAT IS FURTHER EAST. THE UPPER TROUGH
DOES NOT DEVELOP QUICK ENOUGH TO PICKUP THE REMNANTS AND ALLOW THE
REMNANTS TO TURN INTO A POWERFUL EXTRA-TROPICAL STORM AS QUICK. IF
THESE SOLUTIONS VERIFY WE MAY NOT SEE ANY PRECIPITATION OR WIND AT
ALL.
WITH ALL THIS UNCERTAINTY WILL BLEND THE MODELS AND GIVE THEM TIME
TO ALLOW THEM TO WORK THINGS OUT. FOR NOW WILL RUN WITH 30 POP LATE
FRIDAY NIGHT INTO EARLY SATURDAY EVENING AT LET LATER SHIFTS TAKE IT
FROM THERE. WAY TO MUCH UNCERTAINTY TO MAKE A CALL THIS FAR OUT.
WILL KEEP HIGHS SEASONABLY COOL IN THE 50S.
SUNDAY AND MONDAY...
WHAT EVER HAPPENS WITH THIS STORM WE SHOULD DRY OUT BY THIS
TIME...ALTHOUGH THIS FAR OUT NOTHING IS SET IN STONE. SEASONABLY
COOL HIGH TEMPERATURES IN THE 50S ARE EXPECTED...WHICH LATEST MEX
GUIDANCE REFLECTS WELL.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
VFR CONDITIONS EXPECTED TONIGHT/TUE AND TUE NIGHT. MID DECK /6-8
KFT/OF CLOUDS ARRIVE AROUND MIDNIGHT...THEN ANOTHER ROUND OF MID
LEVEL /15 KFT/ CLOUDS LATE TUE NIGHT.
OUTLOOK...WEDNESDAY THROUGH SATURDAY...
VFR CONDITIONS ARE GENERALLY EXPECTED FROM MID MORNING WEDNESDAY
THROUGH AT LEAST FRIDAY EVENING. INCREASING MID AND HIGH LEVEL
CLOUDINESS ARE EXPECTED WEDNESDAY NIGHT INTO THURSDAY MORNING WITH
PERHAPS A PASSING SHOWER...BUT THE LACK OF LOW LEVEL MOISTURE SHOULD
GENERALLY ALLOW FOR MAINLY VFR CONDITIONS. DIURNAL CUMULUS CLOUDS
ARE EXPECTED ON THURSDAY AFTERNOON...BUT CONDITIONS SHOULD REMAIN
VFR.
TREMENDOUS UNCERTAINTY FRIDAY NIGHT AND SATURDAY WITH UNCERTAINTY ON
A POSSIBLE COASTAL STORM. IF IT REMAINS FURTHER EAST WE WILL SEE
VFR CONDITIONS...BUT MVFR/IFR CONDITIONS ARE POSSIBLE IN RAIN IF IT
TRACKS CLOSER TO THE COAST.
&&
.MARINE...
WEST-NORTHWEST WINDS HAVE DIMINISHED TO 15 KT OR LESS...AND WILL
BEGIN SHIFTING TO THE SW OVERNIGHT. A WEAK COLD FRONT MOVES THROUGH
THE WATERS TUE MORNING...WITH A BRIEF BURST OF WEST-NORTHWEST WINDS AT
15-20 KT WITH PERHAPS A FEW GUSTS TO 25 KT FROM CAPE COD NORTHWARD.
BY TUE AFTERNOON WINDS DIMINISH AND BECOME SW LATE IN THE DAY AND
CONTINUE TUE NIGHT.
IN THE LONGER TERM...WEDNESDAY THROUGH SATURDAY...
EXPECT TO SEE GOOD MIXING DEVELOP OVER LAND AND NEAR SHORE SOUNDS ON
WEDNESDAY AS BUFKIT SHOWING THE POTENTIAL FOR 25 KNOT SOUTHWEST WIND GUSTS.
WE MAY NEED A SCA FOR THESE LOCATIONS. INVERSION OVER THE
OUTER-WATERS SHOULD DELAY SCA CONDITIONS AND HAVE UNDERCUT WNA
MODEL...BUT STILL COULD SEE 5 TO 6 FOOT SEAS ON OUR SOUTHERN
OUTER-WATERS DEVELOP BY WEDNESDAY NIGHT.
SCA WIND GUSTS WILL LIKELY FOLLOW ACROSS MOST OF THE WATERS THURSDAY
AND THURSDAY NIGHT IN THE COLD ADVECTION PATTERN BEHIND THE FRONT.
TREMENDOUS UNCERTAINTY FOR LATE FRIDAY INTO SATURDAY DEPENDING ON
THE TRACK AND INTENSITY OF THE REMNANTS OF NOEL. IF THE
ECMWF/CANADIAN SOLUTIONS VERIFY WE WILL AT LEAST HAVE STRONG GALE
FORCE WINDS. IF THE GFS/UKMET SOLUTIONS VERIFY WE WILL BARELY HAVE
SCA CONDITIONS. STAY TUNED.
&&
.CLIMATE...
SO HOW WARM HAS OCTOBER BEEN SO FAR? GIVEN TEMPS ARE EXPECTED TO BE AT
TO SLIGHTLY ABOVE NORMAL THE NEXT TWO DAYS...RECORDS ARE LIKELY IN
JEOPARDY AT BDL AND ORH WITH 2ND WARMEST LIKELY AT BOS AND PVD. HERE
ARE UP TO THE MINUTE DETAILS AS OF 3 PM:
BOS/LOGAN...
NORMAL MEAN - 54.8
WARMEST - 61.6/1947
10/2007 - 60.2 /6 DEGS ABOVE NORMAL/
2ND WARMEST - 60.0/1963
PVD/TF GREEN ARPT...
NORMAL MEAN - 53.8
WARMEST - 61.4/1947
10/2007 - 60.8 /7 DEGS ABOVE NORMAL/
2ND WARMEST - 59.2/1971
ORH ARPT...
NORMAL MEAN - 50.0
WARMEST - 57.0/1947 & 1920
10/2007 - 57.7 /LIKELY A NEW RECORD/
BDL ARPT...
NORMAL MEAN - 51.9
WARMEST - 58.2/1920
10/2007 - 61.1 /LIKELY A NEW RECORD/
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FREEZE WARNING UNTIL 8 AM EDT TUESDAY FOR MAZ019>023.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR ANZ231-232-250-
254-255.
&&
SYNOPSIS...FRANK
NEAR TERM...BELK
SHORT TERM...NOCERA
LONG TERM...FRANK
AVIATION...NOCERA/FRANK
MARINE...NOCERA/FRANK
CLIMATE...NOCERAHazardous weather outlook, Oct 29, 4:02 PM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 402 PM EDT MON OCT 29 2007 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-302015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 402 PM EDT MON OCT 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-302015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 402 PM EDT MON OCT 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE REMNANTS OF TROPICAL STORM NOEL MAY BRING NORTHEAST GALE FORCE WINDS TO SOME OF OUR WATERS LATE FRIDAY NIGHT AND SATURDAY. HOWEVER...THERE IS TREMENDOUS UNCERTAINTY ON THE TRACK AND THERE IS JUST A GOOD A CHANCE THAT WE WILL BARELY SEE WINDS REACH SMALL CRAFT ADVISORY LEVELS. THEREFORE...CONFIDENCE IS VERY LOW ON THIS POTENTIAL DEVELOPING STORM AND WHERE IT WILL TRACK SO STAY TUNED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FRANK
Nearby
Freeze Warnings in Massachusetts, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.